# SDR GLBA20060919

- Difficulty date: February 26, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 23,747 hours, 30,181 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 126-131
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTIONS MAINTENANCE FOUND THAT A REPAIR MUST CONFORM WITH SRM TECHNICAL DATA SPECIFICATIONS AT FS 126 TO FS 131.3 STRINGER 3R TO APPROXIMATELY 3 INCHES IB OF STRINGER 2R ABOVE PILOTS WINDSHIELD.  MAINTENANCE REPAIRED THE AFFECTED AREA AT FS 177.3 RT STRINGER 9AL RELIEF HOLE PER BEECH 1900D SRM 51-70 AND TC 8.2.1.
